Skip to main content

Math Professor’s Research Published in Journal of Analysis

William MaWilliam Ma, professor of mathematics at Pennsylvania College of Technology, has published two research papers jointly with a University of Cincinnati professor.

The papers by Ma and David Minda, who is the Charles Phelps Taft professor of mathematics at the University of Cincinnati, appeared in The Journal of Analysis, Volume 15 (2007). This is a special volume containing the proceedings of the International Conference on Geometric Function Theory, Special Functions and Applications, held Jan. 2-5, 2006. It is edited by R.W. Barnard and S. Ponnusamy.

The first paper, “Geometric Properties of Hyperbolic Polar Coordinates,” appears on pages 145-166 of the volume. The second paper, “Hyperbolic Geometric Characterizations of Convex Regions,” appears in the same volume on pages 167-194.

Ma earned a doctorate in mathematics and a master’s degree from the University of Cincinnati. He earned bachelor’s and master’s degrees from Northwest University. His research focuses on complex analysis. Overall, Ma has published more than 45 research papers and given more than 20 invited presentations at international and national conferences.

For more information about the School of Integrated Studies at Penn College, visit online or call (570) 327-4521.

For more information about Penn College, visit on the Web, e-mail or call toll-free (800) 367-9222.

Subscribe to PCToday Daily Email